# SDR GZXA201703240081

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N725TR
- Make and model: Beech B300B350C
- Aircraft serial: FL560
- Aircraft time: 2,579 hours, 3,523 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part serial: K26435
- Condition: Failed
- Location: Evaporator
- Part time: 2,579 hours, 3,523 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKE-OFF CREW NOTICED A STRANGE ODOR AND PASSENGERS REPORTED SMOKE COMING FROM AFT FLOORBOARDS. CREW EMEDITATLY SHUT AIR-CONDITIONING SYSTEM OF AND AFT BLOWERS AND SMOKE DISSIPATED.
